×

zbMATH — the first resource for mathematics

Nonlinear elliptic boundary value problems in Orlicz-Sobolev spaces. (English) Zbl 0218.35028

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E, Nonlinear elliptic boundary value problems, Bull. amer. math. soc., 69, 862-874, (1963) · Zbl 0127.31901
[2] Browder, F.E, Nonlinear elliptic functional equations in nonreflexive Banach spaces, Bull. amer. math. soc., 72, 89-95, (1966) · Zbl 0135.17602
[3] Browder, F.E, Existence and uniqueness theorems for solutions of nonlinear boundary problems, (), 24-49 · Zbl 0145.35302
[4] Dankert, G, ()
[5] \scT. K. Donaldson and N. Trudinger, Orlicz-Sobolev spaces and imbedding theorems, J. Functional Analysis, to appear. · Zbl 0216.15702
[6] Dubinski, U, Some integral inequalities and solvability of degenerate quasilinear elliptic systems, Mat. sb., 64, 458-480, (1964)
[7] Krasnoselski, M.A; Rutickii, Ya.B, Convex functions and Orlicz spaces, (1961), Noordhoff Groningen
[8] Leray, J; Lions, J.L, Quelques résultats de visik sur LES problèmes elliptiques nonlinéaire par le méthode de minty-Browder, Bull. soc. math. France, 93, 97-107, (1965) · Zbl 0132.10502
[9] Minty, G.J, On a “monotonicity” method for the solution of nonlinear operators in Banach spaces, (), 1038-1041 · Zbl 0124.07303
[10] Pelczynski, A, On Banach spaces containing L1(μ), Studia math., 30, 231-246, (1968) · Zbl 0159.18102
[11] Rockafellar, R.T, Convexity properties of nonlinear maximal monotone operators, Bull. amer. math. soc., 75, 74-77, (1969) · Zbl 0175.45001
[12] Rockafellar, R.T, Local boundedness of nonlinear monotone operators, Michigan math. J., 16, 397-407, (1969) · Zbl 0175.45002
[13] Visik, M.I, Boundary-value problems for quasilinear strongly elliptic systems in divergence form, Dokl. akad. nauk. SSSR, 138, 518-521, (1961)
[14] Visik, M.I, Quasilinear strongly elliptic systems of differential equations in divergence form, (), 125-184
[15] Visik, M.I, Solvability of the first boundary value problem for quasilinear equations with rapidly increasing coefficients in Orlicz classes, Dokl. akad. nauk. SSSR, 151, 758-761, (1963)
[16] \scS. Weiss, Oral communication, 1968.
[17] Yosida, K, Functional analysis, (1965), Academic Press New York · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.